MathSciNet Relay Station
MathSciNet bibliographic data
MR2608403 (2011c:32006) 32C15 (32C25 32E10 32L05 32L10)
Prezelj, Jasna A relative Oka-Grauert principle for holomorphic submersions over 1-convex spaces. Trans. Amer. Math. Soc. 362 (2010), no. 8, 4213–42228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement